# SDR SWAA2022090747532

- Difficulty date: August 29, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 55,447 hours, 36,716 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242BF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-6 MID CABIN FLOOR PANEL 242BF HAS COMPOSITE PULLED FIBERS ON UPPER SIDE. / [01] EVALUATED DAMAGE; UPPER SURFACE IS REPAIRABLE IAW B737 SRM 53-00-50-2R-1. TAP TEST GOOD; NO DELAMINATION NOTED.   CLEANED AND PREPPED REPAIR AREA IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS A;C;E; AND F.    VERIFIED REPAIR MATERIALS IAW B737 SRM 53-00-50-2R-1 TABLE 201; FIBERGLASS CLOTH BMS9-3 (A10269); RESIN EPOCAST 50A (A141868)  REQUIRES OKAY TO BOND REPAIR.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 K-M. CURED AT 150 DEGREES (OVEN B0-06 EXP 11-8-22).;[04] REPAIRED MID CABIN FLOOR PANEL 242BF UPPER SIDE IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL.;[05] VERIFIED STEPS 3-4
